Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 15, 2015, 2:33 PM CDT for Karnes County, Texas. It took effect at May 15, 2015, 4:14 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 2:33 PM CDT (19:33 UTC)
- In effect from
- May 15, 2015, 4:14 PM CDT
- Expired
- May 16, 2015, 7:20 AM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River near Falls City (FACT2). The gauge peaked at 13.09 ft at May 15, 2015, 5:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
412
WGUS44 KEWX 151933
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 PM CDT FRI MAY 15 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Cibolo Creek...San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-161220-
/O.NEW.KEWX.FL.W.0011.150515T2329Z-150516T1220Z/
/FACT2.1.ER.150515T2329Z.150516T0000Z.150516T0020Z.NO/
233 PM CDT FRI MAY 15 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the San Antonio River Near Falls City.
* from this evening to Saturday morning...or until the warning is cancelled.
* At 1:15 PM Friday the stage was 8.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast. The river level will rise to crest between 12 and
13 feet by early Friday evening due to recent heavy rains.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 12 8.9 Fri 01 PM 4.1 4.1 4.1 2.2 2.0
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$
TXC255-161248-
/O.NEW.KEWX.FL.W.0012.150515T2258Z-150516T1248Z/
/FCTT2.1.ER.150515T2258Z.150516T0000Z.150516T0048Z.NO/
233 PM CDT FRI MAY 15 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Cibolo Creek Near Falls City.
* from this afternoon to Saturday morning...or until the warning is cancelled.
* At 2:15 PM Friday the stage was 14.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The creek level will rise to crest between 17 and 18 feet by
early Friday evening due to recent heavy rains.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
irrigation pumps and any equipment near the channel. Livestock are cut off in
low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 17 14.1 Fri 02 PM 9.6 7.4 4.8 1.9 1.1
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$3 follow-up statements
001
WGUS84 KEWX 152115
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT FRI MAY 15 2015
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-161405-
/O.EXT.KEWX.FL.W.0011.150515T2114Z-150516T1405Z/
/FACT2.1.ER.150515T1952Z.150516T0000Z.150516T0205Z.NO/
415 PM CDT FRI MAY 15 2015
The flood warning continues for
the San Antonio River Near Falls City.
* At 3:15 PM Friday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.6 feet by this evening.
The river will fall below flood stage tonight.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 12 12.5 Fri 3 PM 5.8 4.8 4.8 2.5 2.1
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$893
WGUS84 KEWX 160059
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT FRI MAY 15 2015
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-161230-
/O.EXT.KEWX.FL.W.0011.000000T0000Z-150516T1230Z/
/FACT2.1.ER.150515T1952Z.150515T2200Z.150516T0030Z.NO/
759 PM CDT FRI MAY 15 2015
The flood warning continues for
the San Antonio River Near Falls City.
* At 7:15 PM Friday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...the river has crested and will continue to fall to
below flood stage by this evening.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Falls City 6 12 12.2 Fri 7 PM 4.5 3.5 1.6 1.6
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$525
WGUS84 KEWX 160744
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 AM CDT SAT MAY 16 2015
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Falls City AFFECTING Karnes County
Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-160814-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-150516T1230Z/
/FACT2.1.ER.150515T1952Z.150515T2200Z.150516T0033Z.NO/
244 AM CDT SAT MAY 16 2015
The flood warning is cancelled for
the San Antonio River Near Falls City.
* At 2:15 AM Saturday the stage was 7.7 feet.
* Flood stage is 12.0 feet.
* Forecast...The river has fallen below Flood Stage and will continue to fall
to below Bankful Stage early this morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Falls City 6 12 7.7 Sat 2 AM 5.5 4.4 2.9 1.4 1.4
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$
TXC255-160814-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-150516T1435Z/
/FCTT2.1.ER.150515T2136Z.150516T0015Z.150516T0357Z.NO/
244 AM CDT SAT MAY 16 2015
The flood warning is cancelled for
the Cibolo Creek Near Falls City.
* At 2:15 AM Saturday the stage was 15.4 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested and fallen below Flood Stage. The river will
continue to fall to below Bankful Stage tonight.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Falls City 6 17 15.4 Sat 2 AM 12.2 3.3 2.3 1.7 1.1
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 15, 1:14 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 15, 1:14 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 114 PM CDT FRI MAY 15 2015 .AVIATION... /18Z TAF UPDATE/ A SLOW DEPARTURE OF THE MORNING MCS WILL CONTINUE TO PRODUCE MINOR IMPACTS OVER I-35 TERMINALS OVER THE NEXT HOUR OR TWO. BY 20Z ALL TAF SITES ARE FORECAST TO SEE VFR SKIES AS SUBSIDENCE REPLACES THE DEPARTING STORM COMPLEX. SOME BRIEF SHIFTINESS AND WEAKENING OF WINDS ARE EXPECTED IN THE MID AFTERNOON AROUND SAN ANTONIO...BUT THE PRESSURE GRADIENT SHOULD OTHERWISE TIGHTEN AGAIN FOR A MODERATE SOUTHEAST BREEZE ACROSS THE AREA. WILL SHOW A CONTINUED AGGRESSIVE RETURN OF LOW CLOUDS IN THE EVENING AND PATCHY FOG AND CLOUDS TO DROP CONDITIONS TO IFR FOR MOST AREAS LATE TONIGHT. AT AROUND SAN ANTONIO WILL SHOW LIFR CIGS TOWARD DAYBREAK AS SURFACE CONDITIONS CONTINUE TO BE EXTRA MOIST WITH WINDS PROBABLE TO DECOUPLE MORE IN THAT AREA THAN THE TAF SITES TO THE NORTH AND WEST. LIGHT SHRA COULD DEVELOP WITH THE LOW LEVEL JET...BUT WILL KEEP OUT THE POSSIBILITY OF THUNDERSTORMS FOR NOW. && .PREV DISCUSSION... /ISSUED 1222 PM CDT FRI MAY 15 2015/ UPDATE... BASED ON RADAR TRENDS AND THE LATEST HRRR GUIDANCE...WE HAVE EXPANDED THE FLASH FLOOD WATCH TO COVER THE COASTAL PLAINS AND HIGHWAY 77 CORRIDOR. THE WATCH WILL NOW BE IN EFFECT UNTIL 5 PM CDT. PREV DISCUSSION... /ISSUED 930 AM CDT FRI MAY 15 2015/ UPDATE... WE HAVE UPDATED THE FORECAST TO INCREASE RAINFALL CHANCES FOR AREAS ALONG AND EAST OF I-35 THROUGH THIS MORNING. BACK-BUILDING THUNDERSTORMS NOTED ACROSS THE RIO GRANDE PLAINS...BUT THIS ACTIVITY SHOULD SLOWLY TRANSLATE EAST TODAY. WATER VAPOR SATELLITE LOOP SHOWS MID-LEVEL DRYING COMING IN FROM THE WEST. GIVEN PERSISTENT SOUTHEASTERLY FLOW AND DAYTIME HEATING...AM CONCERNED ABOUT ANOTHER ROUND OF CONVECTION DEVELOPING TO OUR WEST THIS AFTERNOON. WE/LL CONTINUE TO MONITOR CAREFULLY AND AWAIT 12Z MODEL DATA. PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAY 15 2015/ AVIATION... /12Z TAF UPDATE/ SLOW MOVING COMPLEX WILL BRING A ROUND OF TSRA THROUGH THE I-35 TERMINALS THROUGH 14-16Z WITH A WEAK MCV TO BRING IMPROVEMENTS TO POSSIBLY VFR SKIES AT SAT/SSF BY 14Z. IMPROVEMENTS WILL BE SLOWER TO COME BY AT AUS WHERE ADDITIONAL TRAILING CONVECTION EXTENDS DEEP INTO THE HILL COUNTRY. NO CONVECTION IS ACCOUNTED FOR IN THE DRT TAF AS ONLY SOME ISOLATED ACTIVITY IS EXPECTED TO FORM...WITH NO GOOD MODEL SIGNALS ON TIMING. SATURATED LOW LEVELS SHOULD LEAD TO QUICK LOW CLOUD FORMATION THIS EVENING WITH MANY AREAS FALLING INTO IFR OR LOWER LEVELS WITH BOTH CIGS AND PATCHY FOG AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 546 AM CDT FRI MAY 15 2015/ UPDATE... THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3 INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME MORE PROGRESSIVE. PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE. AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS AND LOCALLY HEAVY RAINS POSSIBLE. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE PATTERN CONTINUES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 83 / 80 20 30 50 60 AUSTIN BERGSTROM INTL AIRPORT 82 71 84 73 84 / 80 20 30 40 60 NEW BRAUNFELS MUNI AIRPORT 82 70 84 72 83 / 80 20 30 30 60 BURNET MUNI AIRPORT 80 69 82 70 81 / 60 20 40 70 70 DEL RIO INTL AIRPORT 83 71 87 69 85 / 30 20 30 50 40 GEORGETOWN MUNI AIRPORT 80 70 83 71 82 / 70 20 40 60 70 HONDO MUNI AIRPORT 82 71 85 72 83 / 80 20 30 40 60 SAN MARCOS MUNI AIRPORT 81 71 85 72 83 / 80 20 30 30 60 LA GRANGE - FAYETTE REGIONAL 82 72 85 74 85 / 80 20 30 20 40 SAN ANTONIO INTL AIRPORT 82 71 84 72 83 / 80 20 30 40 60 STINSON MUNI AIRPORT 83 72 86 73 84 / 80 20 30 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: DE WITT...FAYETTE...GONZALES...KARNES...LAVACA...LEE... WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 15, 1:59 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 159 PM CDT FRI MAY 15 2015 TXZ171>173-183>194-202>209-217>225-228-161900- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 159 PM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 5 PM CDT ACROSS PARTS OF THE COASTAL PRAIRIES OF SOUTH CENTRAL TEXAS. THE FLOOD THREAT AREA IS GENERALLY ALONG AND EAST OF A OF A LINE FROM FLORESVILLE TO GONZALES TO LEXINGTON. A SLOW MOVING THUNDERSTORM COMPLEX WILL PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS OF MAINLY 1 TO 2 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS ARE SATURATED FROM RECENT RAINFALL...PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STORMY AND WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS THROUGH THURSDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS...ESPECIALLY SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Local storm report, May 15, 11:57 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 8 S KENEDY 28.70N 97.85W
05/15/2015 KARNES TX TRAINED SPOTTER
REPORTED WATER ACROSS HWY 181 AND LOCAL BUSINESSES HAD
3 INCHES OF WATER FLOWING THROUGHOUT THE PROPERTY
&&
EVENT NUMBER EWX1500383
SBSSpecial weather statement, May 15, 12:05 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT FRI MAY 15 2015
TXZ222-224-151800-
DE WITT TX-KARNES TX-
1205 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND EAST
CENTRAL KARNES COUNTIES UNTIL 100 PM CDT...
AT 1205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NORDHEIM...OR 8 MILES SOUTHWEST OF YORKTOWN...MOVING EAST AT 15
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CUERO...YORKTOWN...RUNGE...NORDHEIM...ARNECKVILLE...GRUENAU...COTTON
PATCH...MEYERSVILLE AND NEW DAVY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2898 9778 2920 9736 2894 9720 2887 9730
2887 9732 2890 9734 2889 9735 2890 9738
2892 9738 2892 9742 2875 9766
TIME...MOT...LOC 1705Z 250DEG 14KT 2890 9760
MOSpecial weather statement, May 15, 12:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 PM CDT FRI MAY 15 2015
TXZ224-151845-
DE WITT TX-
1251 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT COUNTY UNTIL 145
PM CDT...
AT 1250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR YORKTOWN...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CUERO...YORKTOWN...WESTHOFF...HOCHHEIM...ARNECKVILLE...EDGAR AND
CONCRETE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2891 9740 2891 9744 2910 9759 2924 9744
2935 9729 2905 9704
TIME...MOT...LOC 1750Z 242DEG 19KT 2906 9747
MOLocal storm report, May 15, 1:13 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD YORKTOWN 28.98N 97.50W
05/15/2015 DEWITT TX LAW ENFORCEMENT
FLOODED ROAD AT HWY 72 AND 119 AS WELL AS SEVERAL OTHER
ROADS AROUND THE CITY
&&
EVENT NUMBER EWX1500384
SBSLocal storm report, May 15, 2:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HEAVY RAIN 3 ESE CUERO 29.08N 97.25W
05/15/2015 M1.00 INCH DEWITT TX COCORAHS
THREE QUARTERS OF AN INCH FELL IN THE PAST 60 MINUTES
&&
EVENT NUMBER EWX1500385
SBSLocal storm report, May 15, 2:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD YORKTOWN 28.98N 97.50W
05/15/2015 DEWITT TX EMERGENCY MNGR
HIGH WATER RESCUE IN PROGRESS BETWEEN YORKTOWN AND
NORDHEIM...EXACT LOCATION NOT PROVIDED AT THIS TIME
&&
EVENT NUMBER EWX1500386
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 32 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:15 PM CDT | River Flood Warning | EWX | Karnes | 16 hr |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 119 min |
| May 15, 6:14 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 31 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:04 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes | 3 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.